Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Claude Chevalley
Title: The theory of Lie groups, I
Additional book information: Princeton Mathematical Series, no. 8, Princeton University Press, 1946, 9 + 217 pp., $3.00

Review Information:

Reviewer: P. A. Smith
Journal: Bull. Amer. Math. Soc. 37 (2000), 105
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 53 (1947), 884–887
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society